# SDR CHQA200900065

- Difficulty date: February 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 14,074 hours, 12,063 cycles
- Engine: Allsn AE3007A
- Engine time: 17,260 hours, 15,404 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV303211MODA
- Part serial: MX628437
- Condition: Leaking
- Location: Hyd System
- Part time: 18,354 hours, 15,932 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3079, LGA TO SDF - THE FLIGHT CREW REPORTED THAT TWENTY MINUTES AFTER TAKEOFF THEY RECEIVED A HYDRAULIC 1 LOW QUANTITY MESSAGE ON EICAS AND THE QUANTITY INDICATION WAS IN THE AMBER RANGE.  THE FLIGHT CONTINUED ON TO SDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE RAN THE ENGINES AND RECEIVED A HYDRAULIC PUMP FAIL MESSAGE WITH ZERO PRESSURE.  THE E1 COWLING WAS OPENED AND THE ENGINE DRIVEN PUMP WAS FOUND TO BE LEAKING.  THE EDP WAS REPLACED ALONG WITH THE HYDRAULIC SYSTEM FILTERS AND THE HYDRAULIC SYSTEM WAS SERVICED.  THE SYSTEM THEN LEAK AND OPS CHECKED GOOD.
